文章摘要
杨树杰,毛凯,赵文飞,宋玮玮.时滞BAM 神经网络周期解的存在唯一性[J].,2019,34(4):396-400
时滞BAM 神经网络周期解的存在唯一性
Existence and Uniqueness of Periodic Solutions for BAM Neural Networks with Delays
  
DOI:10.7682/j.issn.1673-1522.2019.04.010
中文关键词: 双向联想记忆神经网络  状态依赖时滞  周期解  不动点
英文关键词: bidirectional associative memory networks  state dependent delay  periodic solution  fixed point
基金项目:
作者单位
杨树杰 海军航空大学,山东烟台264001 
毛凯 海军航空大学,山东烟台264001 
赵文飞 海军航空大学,山东烟台264001 
宋玮玮 烟台大学文经学院,山东烟台264000 
摘要点击次数: 0
全文下载次数: 0
中文摘要:
      研究了一类具有变系数及状态依赖时滞或分布时滞的BAM神经网络模型的周期解存在唯一性问题,利用不动点定理获得了周期解的存在唯一性条件,并应用数例说明结论的有效性。
英文摘要:
      The existence and uniqueness of periodic solutions for a class of BAM neural networks with variable coefficients and state dependent or distributed delays were studied. The existence and uniqueness conditions of periodic solutions were obtained by using the fixed point theorem. Several examples were given to illustrate the validity of the conclusions.
查看全文   查看/发表评论  下载PDF阅读器
关闭